Discussions By Condition: General well-being

pliz i need urgent attention wat wil hapen to me?

Posted In: General well-being 0 Replies
  • Posted By: Anonymous
  • March 12, 2012
  • 10:22 PM

instead of inserting the vaginal suppositories into the vagina i took orally, i realized after taking.shall there be any medical complications and what can i do the reverse the situation

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?